RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2007, Volume 13, Issue 4, Pages 53–66 (Mi fpm1061)  

This article is cited in 4 scientific papers (total in 4 papers)

Linear matrix transformations that are monotone with respect to the $\overset\sharp\leq$- or $\overset{\mathrm{cn}}\leq$-order

M. A. Efimov

M. V. Lomonosov Moscow State University

Abstract: We characterize linear transformations on the matrix algebra over an arbitrary field with characteristic not equal to 2 that are monotone with respect to the $\overset\sharp\leq$- or $\overset{\mathrm{cn}}\leq$-order.

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 155:6, 830–838

Bibliographic databases:

UDC: 512.643

Citation: M. A. Efimov, “Linear matrix transformations that are monotone with respect to the $\overset\sharp\leq$- or $\overset{\mathrm{cn}}\leq$-order”, Fundam. Prikl. Mat., 13:4 (2007), 53–66; J. Math. Sci., 155:6 (2008), 830–838

Citation in format AMSBIB
\Bibitem{Efi07}
\by M.~A.~Efimov
\paper Linear matrix transformations that are monotone with respect to the $\overset\sharp\leq$- or $\overset{\mathrm{cn}}\leq$-order
\jour Fundam. Prikl. Mat.
\yr 2007
\vol 13
\issue 4
\pages 53--66
\mathnet{http://mi.mathnet.ru/fpm1061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2366236}
\zmath{https://zbmath.org/?q=an:1157.15303}
\elib{https://elibrary.ru/item.asp?id=11162674}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 155
\issue 6
\pages 830--838
\crossref{https://doi.org/10.1007/s10958-008-9244-7}
\elib{https://elibrary.ru/item.asp?id=13595560}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57349102879}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1061
  • http://mi.mathnet.ru/eng/fpm/v13/i4/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Efimov, “Additive matrix maps that are monotone with respect to the orders induced by group inverse”, J. Math. Sci., 193:5 (2013), 659–670  mathnet  crossref
    2. A. E. Guterman, M. A. Efimov, “Monotone maps on matrices of index one”, J. Math. Sci. (N. Y.), 191:1 (2013), 36–51  mathnet  crossref  mathscinet
    3. M. A. Efimov, “Monotone matrix maps and Skolem–Noether theorem”, Moscow University Mathematics Bulletin, 67:5-6 (2012), 221–223  mathnet  crossref  mathscinet
    4. Efimov M.A., Guterman A.E., “Monotone Maps on Diagonalizable Matrices”, Math. Inequal. Appl., 17:4 (2014), 1441–1452  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:258
    Full text:94
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020